Follow
Vsevolod Shevchishin
Vsevolod Shevchishin
University of Warmia and Mazury at Olsztyn, Faculty of Mathematics and Computer Science
Verified email at matman.uwm.edu.pl
Title
Cited by
Cited by
Year
Markov theorem for transversal links
SY Orevkov, VV Shevchishin
Journal of knot theory and its ramifications 12 (07), 905-913, 2003
872003
Structure of the moduli space in a neighborhood of a cusp-curve and meromorphic hulls
S Ivashkovich, V Shevchishin
Inventiones mathematicae 136 (3), 571-602, 1999
831999
Pseudoholomorphic curves and the symplectic isotopy problem
V Shevchishin
arXiv preprint math/0010262, 2000
572000
Reflection principle and J-complex curves with boundary on totally real immersions
S Ivashkovich, V Shevchishin
Communications in Contemporary Mathematics 4 (01), 65-106, 2002
512002
Lagrangian embeddings of the Klein bottle and combinatorial properties of mapping class groups
VV Shevchishin
Izvestiya: Mathematics 73 (4), 797, 2009
502009
Gromov compactness theorem for J-complex curves with boundary
S Ivashkovich, V Shevchishin
International Mathematics Research Notices 2000 (22), 1167-1206, 2000
472000
Two-dimensional superintegrable metrics with one linear and one cubic integral
VS Matveev, VV Shevchishin
Journal of Geometry and Physics 61 (8), 1353-1377, 2011
442011
Pseudo-holomorphic curves and envelopes of meromorphy of two-spheres in
S Ivashkovich, V Shevchishin
arXiv preprint math/9804014, 1998
311998
Complex curves in almost-complex manifolds and meromorphic hulls
S Ivashkovich, V Shevchishin
arXiv preprint math/9912046, 1999
291999
Deformations of non-compact complex curves and envelopes of meromorphy of spheres
SM Ivashkovich, VV Shevchishin
Sbornik: Mathematics 189 (9), 1295, 1998
221998
Deformations of non-compact complex curves and envelopes of meromorphy of spheres
SM Ivashkovich, VV Shevchishin
Sbornik: Mathematics 189 (9), 1295, 1998
221998
On the local Severi problem
VV Shevchishin
International Mathematics Research Notices 2004 (5), 211-237, 2004
172004
Explicit metrics for a class of two-dimensional cubically superintegrable systems
G Valent, C Duval, V Shevchishin
Journal of Geometry and Physics 87, 461-481, 2015
162015
Differential invariants for cubic integrals of geodesic flows on surfaces
VS Matveev, VV Shevchishin
Journal of Geometry and Physics 60 (6-8), 833-856, 2010
142010
Smoothing 3-dimensional polyhedral spaces
N Lebedeva, V Matveev, A Petrunin, V Shevchishin
arXiv preprint arXiv:1411.0307, 2014
122014
Regular homotopy of Hurwitz curves
D Auroux, VS Kulikov, VV Shevchishin
Izvestiya: Mathematics 68 (3), 521, 2004
122004
Regular homotopy of Hurwitz curves
D Auroux, VS Kulikov, VV Shevchishin
Izvestiya: Mathematics 68 (3), 521, 2004
122004
Secondary Stiefel-Whitney class and diffeomorphisms of rational and ruled symplectic 4-manifolds
V Shevchishin
arXiv preprint arXiv:0904.0283, 2009
112009
Secondary Stiefel-Whitney class and diffeomorphisms of rational and ruled symplectic 4-manifolds
V Shevchishin
arXiv preprint arXiv:0904.0283, 2009
112009
Holomorphic structure on the space of Riemann surfaces with marked boundary
SM Ivashkovich, VV Shevchishin
Труды Математического института имени ВА Стеклова 235 (0), 98-109, 2001
112001
The system can't perform the operation now. Try again later.
Articles 1–20